Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hosam M. Mahmoud
Title: Evolution of random search trees
Additional book information: Wiley, New York, 1992, 324 pp., US$54.95. ISBN 0-471-53228-2.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: David Aldous
Journal: Bull. Amer. Math. Soc. 27 (1992), 313-315
DOI: https://doi.org/10.1090/S0273-0979-1992-00314-2